# SDR QXEA9700309

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Malfunction
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FACING EXIT SIGN BY ROW 8 IS PARTIALLY ILLUMINATED.  REPLACED EXIT SIGN, OPERATIONAL CHECKS GOOD.
